# SDR IXXA100037O

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N748AX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 74,344 hours, 34,630 cycles
- Engine: Ge CF680A2
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: G25577
- Condition: Cracked
- Location: Cockpit
- Part time: 74,344 hours, 34,630 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, L1 WINDOW CRACKED, THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX REPLACED L1 WINDOW. OPS CHECK GOOD IAW AMM 56-11-01.  ACFT WAS RETURNED TO SERVICE.
